# SDR ASAA2023071544156

- Difficulty date: July 15, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 62,600 hours, 18,282 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Heat Exchanger
- Part number: 118411934
- Part serial: YP0290386
- Condition: Failed
- Location: #1 Engine
- Part time: 70,814 hours, 26,870 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OIL TREND DATA SHOWS OIL CONSUMPTION TO GREATER THAN EXPECTED. (#PRI2/ETOPS)ENGINE POWER RUN REQUIRED. GROUNDED - YES. (RESOLVED ON W/O: 1961392 TASKCARD: N/R-00002 ) ACCOMPLISHED STEPS 1-5. NO SIGN OF OBVIOUS LEAKS FOUND. 8 DRAINS BAGGED. D BARRET 41959 07/23/2023 REMOVED 8 DRAIN LINE BAGS. ACCOMPLISHED TEST 3B & FOUND #1 ENG IDG SEAL-OL SEAL & FUEL PUMP SEAL-OL LEAKING. REMOVED & REPLACED IDG SEAL-OL SEAL REF AMM 24-11-11-000-801 & AMM 72-60-00-400-802-FOO. REQUIRES #1 ENGINE IDG OPS TEST. N WARD 43158 7/23/2023. ACCOMPLISHED ALT DEACT. PER ASAMP CHAP 5 ITEMS 1,3,4,7,8 OF TABLE 3. D. 00711 7/23/2023. REMOVED FUEL PUMP PACKAGE REF T/C N8473002 CYG 43296. 07/23/2023 INITIATED MIG 2C SERIAL# 40-0054896. INSTALLED FUEL PUMP PACKAGE PER T/C N8473003. LEAK AND OPS CK GOOD. T SWANSON 52800 7/24/2023. NVW 41958 07/24/2023. #1 IDG OPS TEST GOOD PER AMM 24-11-00-700-802. NO LEAKS NOTED. REMOVED BAGS FROM DRAINS. ALT DEACTIVATION REBERSED. CLOSED FAN COWLS & T/R'S. MIG2C 40-0054896 CLOSED. REF LP 60578709 FOR SEALOL SEAL LEAK CHECK. TSR CLOSED. SEAMC WILL NOTIFIED.
